On Hankel invariant distribution spaces

Research output: Book/ReportReportAcademic

36 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Publication statusPublished - 1982

Publication series

NameEUT report. WSK, Dept. of Mathematics and Computing Science
Volume82-WSK-01
ISSN (Print)0167-9708

Cite this

Eijndhoven, van, S. J. L. (1982). On Hankel invariant distribution spaces. (EUT report. WSK, Dept. of Mathematics and Computing Science; Vol. 82-WSK-01). Technische Hogeschool Eindhoven.